# SDR SWAA000545

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 920 hours, 578 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 6355B000102
- Part serial: 0793
- Condition: Inoperative
- Location: Tail
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY LANDING, STAB OUT OF TRIM LIGHT ILLUMINATED DURING CRUISE AND INOP TO ELECTRIC TRIM INPUTS, OK ON MANUAL TRIM.  REMOVED AND REPLACED STAB TRIM ACTUATOR, LUBED JACK SCREW, OPS CK GOOD PER MM.
